# SDR AALA20120322008

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 67,939 hours, 36,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 2 LEFT AT STATION 160.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
